# SDR SWAA2023042029253

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,196 hours, 9,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FA AFT LEFT JUMPSEAT DOESNT TEST.  RESEATED FLASH LIGHT PROPERLY IAW AMM 25-64-00.OPS CHECK GOOD.
